MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH CARDIAC WORKSTATION; ELECTROCARDIOGRAPH

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH CARDIAC WORKSTATION; ELECTROCARDIOGRAPH
Model Number CARDIAC WORKSTATION 5000
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis was performed remote service personnel which included communication with the customer and an attempt to obtain data.The results of the analysis were inconclusive as the provided data did not match the event date of february 12, 2026.The product malfunction was unable to be confirmed because the customer did not respond to requests for additional information.A review of the service history for this device shows the problem has not been reported again for this device.If additional information is received, the complaint file will be reopened for further investigation.
 
Event or Problem Description
Philips received a complaint on the cardiac workstation 5000 indicating that the patient heart rate (hr) recorded as high but physically the patient did not have high hr, the device was in clinical use on a patient at the time of the event.No adverse event was reported.

Brand Name
CARDIAC WORKSTATION
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24887892
Report Number9610816-2026-100714
Device Sequence Number21290751
Product Code DPS
UDI-Device Identifier00884838094826
UDI-Public(01)00884838094826
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K241556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIAC WORKSTATION 5000
Device Catalogue Number860439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown